# SDR E07A201912032002

- Difficulty date: October 12, 2018
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N697AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500056
- Aircraft time: 4,143 hours, 2,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 733
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,766 hours, 1,180 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STAY ON WITH AIRCRAFT UNDER POWER AND EMERGENCY LIGHT SWITCH IN AUTO.  REPLACED FORWARD AND AFT EMERGENCY LIGHT POWER SUPPLIES.
